MAUDE Adverse Event Report: EBI, LLC. SPINALPAK STIMULATOR, BIOMET; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. SPINALPAK STIMULATOR, BIOMET; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number N/A
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Date of event: the event occurred sometime in (b)(6) 2019.Concomitant medical products: medical product: pace maker.Therapy date: unknown.
 
Event or Problem Description
It was reported that the spinalpak stimulator disturbed the patient's heart condition.The patient applied the unit for two hours and stated that her heart began to beat very fast.The patient took the unit off and called her doctor who advised the patient to take the unit off immediately and return it.No additional patient consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This follow up report is being submitted to relay additional information.The device was returned to zimmer biomet for investigation.No physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint.The device operated/functioned as intended.The complaint sample was evaluated and the reported event was not confirmed.The device history record (dhr) was reviewed and no discrepancies were found.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following sections have been updated: h3: device evaluated by manufacturer updated to yes.H6: method code updated to 10: testing of actual/suspected device.H6: method code updated to 3331: analysis of production records.H6: results code updated to 213: no device problem found.H6: conclusions code updated to 4315: cause not established.

Brand Name
SPINALPAK STIMULATOR, BIOMET
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key9165677
Report Number0002242816-2019-00029
Device Sequence Number2811205
Product Code LOF
UDI-Device Identifier00812301020225
UDI-Public00812301020225
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1067717
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/01/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date10/08/2019
Supplement Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;